# SDR DXTA2021060243050

- Difficulty date: June 2, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 5,866 hours, 3,258 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 21195761103
- Part serial: 34AD0123
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, RIGHT ENGINE SEEMED SLOW TO POWER UP AND ONLY GOT ABOUT TWO THIRDS POWER, THEN ITT TURNED RED AND RED CAS MESSAGE R ENGINE EXCEEDANCE ILLUMINATED AND WE ABORTED TAKEOFF.  THE PASSENGERS SAID THEY HEARD SEVERAL LOUD BANGS COMING FROM THE BACK AS WELL.  ALSO, THIS PLANE AFTER THE PREVIOUS LEG WAS AOG FOR R FEDEC FAIL AND HAS AN MEL FOR R ENGINE MINOR FAULT  WHICH IS CURRENTLY DISPLAYED ON THE CAS.  B3 CODES ARE: B3-303450, BR-303686, B3-303719.  REPLACED RH ENGINE FADEC A. REPLACED BOTH RH ENGINE MAIN BLEED VALVES. PERFORMED A BORESCOPE OF COMPRESSOR BLADE STAGES 1-4 WITH NO ABNORMAL FINDINGS. RAN RH ENGINE TO TAKE-OFF POWER WITH NO SURGES, NO COMPRESSOR STALLS, NO ABNORMAL CAS MESSAGES, AND NO ITT EXCEEDANCES IAW AS907-2-1A LMM 76-10-05, IAW AS907-2-1A LMM IAW AS907-2-1A LMM 75-30-03
